advertisement
Question
Posted by: anonymous | 2012/04/20

help with weight loss

Hi,

Iv''''e been on the Nur-isterate injection for the past 3years. Before i was on it i used to get my period twice a month for more than 8 days at a time and my blood pressure would drop at any time. I can''''t remember when last i had a period (its a relief as my blood pressure hardly ever drops). I have put on alot of weight since I''''ve been on it.

Will going off the injection help with weight loss (i am 1.58m weighing 79kg''''s)

thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Help
Female hormone treatments can either cause weight gain or weight loss depending on the individual patient. From what you say, it is possible that you have gained weight because of the treatment you have been receiving with Nur-isterate. I trust that you are only going to stop the treatment under advisement and the supervision of your medical doctor? please don't just stop any medical treatment without first consulting your physician. Your present BMI = 31.5, which is very high so it would be a good idea if you could lose weight if the dr gives permission for you to stop or change your female hormone treatment. Remember that a combination of a balanced, low-fat diet (click on 'Diet & Nutrition' at the top of this page, then on 'Healthy Diets' and then on 'Slimming Diet' for a copy of such a diet), and daily exercise is the most sensible approach to weightloss.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2012/04/20

Dear Help
Female hormone treatments can either cause weight gain or weight loss depending on the individual patient. From what you say, it is possible that you have gained weight because of the treatment you have been receiving with Nur-isterate. I trust that you are only going to stop the treatment under advisement and the supervision of your medical doctor? please don't just stop any medical treatment without first consulting your physician. Your present BMI = 31.5, which is very high so it would be a good idea if you could lose weight if the dr gives permission for you to stop or change your female hormone treatment. Remember that a combination of a balanced, low-fat diet (click on 'Diet & Nutrition' at the top of this page, then on 'Healthy Diets' and then on 'Slimming Diet' for a copy of such a diet), and daily exercise is the most sensible approach to weightloss.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement